# SDR UPS98427146

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, UPPER DECK AFT TWO EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED UPPER DECK AFT EMERGENCY LIGHT BATTERY PACK PER B747 M/M 33-51-04 AT STA 650 M335 POWER SUPPLY.
